Alert archive / Indiana / Areal Flood Warnings in 2021
Areal Flood Warning 7, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Jun 19, 2021, 11:52 AM EDT for 12 counties in Indiana. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 11:52 AM EDT (15:52 UTC)
- Expired
- Jun 20, 2021, 12:45 PM EDT
- In force
- 25 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, IN, Clay County, IN, Greene County, IN, Johnson County, IN, Lawrence County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 80 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1960 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916
WGUS43 KIND 191552
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
1152 AM EDT Sat Jun 19 2021
INC013-021-055-081-093-105-109-119-121-133-153-167-192145-
/O.NEW.KIND.FA.W.0007.210619T1552Z-210619T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown IN-Clay IN-Greene IN-Johnson IN-Lawrence IN-Monroe IN-Morgan
IN-Owen IN-Parke IN-Putnam IN-Sullivan IN-Vigo IN-
1152 AM EDT Sat Jun 19 2021
The National Weather Service in Indianapolis has issued a
* Flood Warning for...
Southwestern Johnson County in central Indiana...
Morgan County in central Indiana...
Central Brown County in south central Indiana...
Northern Lawrence County in south central Indiana...
Monroe County in south central Indiana...
Northern Greene County in southwestern Indiana...
Northern Sullivan County in southwestern Indiana...
Clay County in west central Indiana...
Owen County in west central Indiana...
Southeastern Parke County in west central Indiana...
Southern Putnam County in west central Indiana...
Vigo County in west central Indiana...
* Until 545 PM EDT.
* At 1152 AM EDT, Rain will end by 1230 pm...but flooding will
continue from the three to eight inches of rain that fell from
Friday evening through this morning over the warned area. This
flood warning will replace the flash flood warnings that have been
in effect.
* Some locations that will experience flooding include...
Bloomington, Terre Haute, Martinsville, Mooresville, Brazil,
Spencer, Nashville, Ellettsville, West Terre Haute, Jasonville,
Cloverdale, Brooklyn, Worthington, Shelburn, Prairieton, Prairie
Creek, Farmersburg, Monrovia, Seelyville and Morgantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3930 8760 3931 8762 3935 8753 3961 8753
3962 8738 3963 8739 3962 8664 3960 8666
3961 8623 3913 8612 3916 8634 3895 8630
3898 8668 3920 8759 3925 8757 3925 8759
$$
Ryan2 follow-up statements
348
WGUS43 KIND 192037
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
437 PM EDT Sat Jun 19 2021
INC013-021-055-081-093-105-109-119-121-133-153-167-200945-
/O.EXT.KIND.FA.W.0007.000000T0000Z-210620T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown IN-Clay IN-Greene IN-Johnson IN-Lawrence IN-Monroe IN-Morgan
IN-Owen IN-Parke IN-Putnam IN-Sullivan IN-Vigo IN-
437 PM EDT Sat Jun 19 2021
The National Weather Service in Indianapolis has extended the
* Flood Warning for...
Southwestern Johnson County in central Indiana...
Morgan County in central Indiana...
Central Brown County in south central Indiana...
Northern Lawrence County in south central Indiana...
Monroe County in south central Indiana...
Northern Greene County in southwestern Indiana...
Northern Sullivan County in southwestern Indiana...
Clay County in west central Indiana...
Owen County in west central Indiana...
Southeastern Parke County in west central Indiana...
Southern Putnam County in west central Indiana...
Vigo County in west central Indiana...
* Until 545 AM EDT Sunday.
* At 437 PM EDT, Flooding will continue from the three to eight
inches of rain that fell from Friday evening through this morning
over the warned area.
* Some locations that will experience flooding include...
Bloomington, Terre Haute, Martinsville, Mooresville, Brazil,
Spencer, Nashville, Ellettsville, West Terre Haute, Jasonville,
Cloverdale, Brooklyn, Worthington, Shelburn, Prairieton, Prairie
Creek, Farmersburg, Monrovia, Seelyville and Morgantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3930 8760 3931 8762 3935 8753 3961 8753
3962 8738 3963 8739 3962 8664 3960 8666
3961 8623 3913 8612 3916 8634 3895 8630
3898 8668 3920 8759 3925 8757 3925 8759
$$
50008
WGUS43 KIND 200934 RRA
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
534 AM EDT Sun Jun 20 2021
INC013-021-055-081-093-105-109-119-121-133-153-167-201645-
/O.EXT.KIND.FA.W.0007.000000T0000Z-210620T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown IN-Clay IN-Greene IN-Johnson IN-Lawrence IN-Monroe IN-Morgan
IN-Owen IN-Parke IN-Putnam IN-Sullivan IN-Vigo IN-
534 AM EDT Sun Jun 20 2021
The National Weather Service in Indianapolis has extended the
* Flood Warning for...
Southwestern Johnson County in central Indiana...
Morgan County in central Indiana...
Central Brown County in south central Indiana...
Northern Lawrence County in south central Indiana...
Monroe County in south central Indiana...
Northern Greene County in southwestern Indiana...
Northern Sullivan County in southwestern Indiana...
Clay County in west central Indiana...
Owen County in west central Indiana...
Southeastern Parke County in west central Indiana...
Southern Putnam County in west central Indiana...
Vigo County in west central Indiana...
* Until 1245 PM EDT Sunday.
* At 534 AM EDT, gauge reports indicated heavy rain due to
thunderstorms. Flooding is ongoing or expected to begin shortly in
the warned area.
* Some locations that will experience flooding include...
Bloomington, Terre Haute, Martinsville, Mooresville, Brazil,
Spencer, Nashville, Ellettsville, West Terre Haute, Jasonville,
Cloverdale, Brooklyn, Worthington, Shelburn, Prairieton, Prairie
Creek, Farmersburg, Monrovia, Seelyville and Morgantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3930 8760 3931 8762 3935 8753 3961 8753
3962 8738 3963 8739 3962 8664 3960 8666
3961 8623 3913 8612 3916 8634 3895 8630
3898 8668 3920 8759 3925 8757 3925 8759
$$
AGMWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 19, 10:16 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 19, 10:16 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1016 AM EDT Sat Jun 19 2021 .Forecast Update... Issued at 1015 AM EDT Sat Jun 19 2021 Radar loop indicates another convective cluster about to move into the southwest zones, with short term model data suggesting this cluster will move through the southwest zones through about 191800Z. Based on this, and given the earlier heavy rainfall in this area, will extend parts of the Flash Flood Watch in these area until 191800Z. Short term model data continue to suggest some convection may redevelop over parts of the area later this afternoon. Given the current amount of debris cloud around, convective temperatures may not be met this afternoon, so not sold on amount of redevelopment later today. Regardless, this morning's upper air indicates moderately steep lapse rates and decent deep layer shear remains, so potential still exists for strong/severe convection. Decided to lower the highs today a category, based on the current amount of cloud cover. && .Short Term...(Today through Sunday) Issued at 239 AM EDT Sat Jun 19 2021 The focus for the remainder of the overnight has shifted to a flash flood concern as bulk of the current convection related to last evening's MCS was exiting southeast but more cells were going up over central Illinois along a northwest to southeast outflow boundary that extended into southeastern Indiana. Even more ominous was convection over south central Iowa into west central Illinois. This area is well underway into becoming an MCS that will track southeast along the outflow boundary and within the fast northwest flow aloft and end up moving across central Indiana after 09z per the convective allowing models. This will lead to even more serious, potential life threatening flash flooding as convection trains southeast across south central parts of the forecast area that are already dealing with flash flooding. Areas of Clay, Owen, Monroe and Morgan have already seen over 4 inches since last evening per MRMS. May need to extend the Flash Flood Watch over these areas and pull some of the northeast counties that have seen little rain and are not expected today later today. The bulk of the Iowa MCS should be southeast of the area after 15z. Confidence is not great on chances of convection the rest of day with mesoscale boundaries continuing to play a key role on where storms fire up given lack of obvious forcing mechanisms. That said, models continue to show strong instability with afternoon CAPEs over 2000 J/kg and 30 plus knot 850 millibar westerly low resulting in decent low level shear for this time of year. The main front will remain quasi-stationary over far northern Indiana. This setup supports at least scattered thunderstorms through this evening with perhaps a break overnight into Sunday morning. On Sunday afternoon, more of the same but with upper flow switching to the west and southwest as a trough digs in over the Plains. Perturbation ahead of the trough may help things fire up as well. SPC Day1 and Day2 Outlooks both feature a Marginal Severe Risk over all of central Indiana, which looks reasonable given the very moist and unstable atmosphere and sufficient shear. Any storm that dumps rain over areas that saw a lot earlier tonight, could pose a flood threat, but expected coverage precludes further headlines at this time. && .Long Term...(Sunday night through Friday) Issued at 239 AM EDT Sat Jun 19 2021 Models suggest a cold front will dive southeast across central Indiana Monday. This front will interact with the stagnant moist and unstable atmosphere and bring more widespread convection to the area Monday. Early day timing would discourage severe weather chances. The convection will be ending from northwest to southeast, and a much cooler and drier air mass will settle in in the wake of the front on Tuesday with afternoon highs only in the 70s and dew points only in the 40s. However, temperatures will be on their way up as will chances of convection late week as the cool surface high moves east of the area allowing for a return to southerly and southwesterly inflow. && .Aviation...(12Z TAF Issuance) Issued at 633 AM EDT Sat Jun 19 2021 IMPACTS: - Widespread convection will continue to effect the terminals through 16z. - Convection will become more scattered after 16z with chances too low to include VCTS. - Winds mostly 190-230 degrees to 10 knots or so and gusts around 20 knots 16-24z. Gusts higher at times in convection and direction will vary at times due to convective outflow. DISCUSSION: Convective system ongoing across central Indiana will exit southeast mid morning. Tempo MVFR and worse flying conditions in the heavier convection. More storms are possible this afternoon and tonight, but coverage is expected to only be isolated to scattered. Plenty of uncertainty remains in the specific timing for the sites themselves. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 PM EDT this afternoon for INZ051>053- 060>065-071-072. && Update...JAS Short Term...MK Long Term...MK Aviation...MK
Hazardous weather outlook, Jun 19, 3:34 AM EDT, 8 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 334 AM EDT Sat Jun 19 2021 INZ035>037-043>048-051>057-062>065-071-072-201000- Fountain-Montgomery-Boone-Vermillion-Parke-Putnam-Hendricks-Marion- Hancock-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Monroe-Brown- Bartholomew-Decatur-Jackson-Jennings- Including the cities of Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour, Brownstown, and North Vernon 334 AM EDT Sat Jun 19 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. There is Slight Risk for severe thunderstorms today. A few storms could be strong or severe this morning and a few more could be strong or severe this afternoon and early evening. The main severe threats will be damaging winds. Isolated tornadoes and large hail will also be possible. Frequent lightning is expected. Heavy rainfall and flash flooding will also be possible, especially this morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. More thunderstorms are possible at times from Sunday through Monday and again by late next week. There is a Marginal Risk for severe weather Sunday afternoon and evening. Damaging winds, large hail and isolated tornadoes are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible at times this weekend. Spotters are encouraged to report any flooding issues. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-038>042-049-060-061-067>070-201000- Carroll-Warren-Tippecanoe-Clinton-Howard-Tipton-Hamilton-Madison- Delaware-Randolph-Henry-Sullivan-Greene-Knox-Daviess-Martin-Lawrence- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, New Castle, Sullivan, Linton, Bloomfield, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 334 AM EDT Sat Jun 19 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. There is Marginal Risk for severe thunderstorms today. A few storms could be strong or severe this morning and a few more could be strong or severe this afternoon and early evening. The main severe threats will be damaging winds. Isolated tornadoes and large hail will also be possible. Frequent lightning is expected. Heavy rainfall and flash flooding will also be possible, especially this morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. More thunderstorms are possible at times from Sunday through Monday and again by late next week. There is a Marginal Risk for severe weather Sunday afternoon and evening. Damaging winds, large hail and isolated tornadoes are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible at times this weekend. Spotters are encouraged to report any flooding issues. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jun 19, 6:45 AM EDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
645 AM EDT Sat Jun 19 2021
INZ061>064-067>072-191130-
Daviess-Knox-Brown-Martin-Lawrence-Bartholomew-Greene-Jackson-Monroe-
Jennings-
645 AM EDT Sat Jun 19 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MONROE...
SOUTHERN BROWN...SOUTHERN BARTHOLOMEW...CENTRAL KNOX...MARTIN...
SOUTHEASTERN GREENE...LAWRENCE...JACKSON...JENNINGS AND DAVIESS
COUNTIES...
At 644 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Nashville to St. Francisville.
Movement was southeast at 50 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Columbus, Vincennes, Seymour, Bedford, Washington, North Vernon,
Brownstown, Nashville, Shoals, Vernon, Mitchell, Bicknell, Loogootee,
Crothersville, Odon, Oolitic, Medora, Monroe City, Elizabethtown and
Wheatland.
This includes Interstate 65 between mile markers 37 and 67.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3855 8721 3851 8730 3854 8743 3850 8750
3855 8766 3865 8760 3924 8614 3903 8544
3891 8545 3891 8554 3882 8563 3881 8579
3873 8587 3876 8591 3878 8620 3876 8628
3869 8631 3869 8668 3853 8668 3849 8695
TIME...MOT...LOC 1044Z 294DEG 43KT 3920 8618 3862 8763
RyanLocal storm report, Jun 19, 7:13 AM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 AM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLASH FLOOD 4 NNW ALAMO 40.03N 87.09W
06/19/2021 FOUNTAIN IN PUBLIC
INDIANA ROUTE 32 COVERED IN WATER AT
FOUNTAIN - MONTGOMERY COUNTY LINE.
&&
AGMSpecial weather statement, Jun 19, 11:24 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1124 AM EDT Sat Jun 19 2021
INZ061-067>070-191630-
Daviess-Knox-Martin-Lawrence-Greene-
1124 AM EDT Sat Jun 19 2021
...WINDS TO 45 MPH AND PEA SIZE HAIL IS POSSIBLE...
At 1122 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 13 miles northwest of Bedford to Mount
Carmel. Movement was southeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Bedford, Washington, Shoals, Mitchell, Loogootee, Odon, Oolitic,
Monroe City, Wheatland, Montgomery, Decker, Crane, Cannelburg,
Alfordsville, West Boggs Lake, Tunnelton, Burns City, Williams, Avoca
and Glendale Fishery.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3847 8775 3850 8765 3853 8766 3901 8668
3892 8628 3872 8631 3869 8643 3869 8668
3860 8668 3850 8698 3854 8711 3852 8715
3855 8720 3851 8730 3854 8743 3850 8749
3850 8758 3845 8760 3846 8766 3842 8774
TIME...MOT...LOC 1522Z 309DEG 18KT 3898 8669 3842 8779
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 52 min |
| Jun 18, 8:17 PM EDT | Areal Flood Warning | IND | Rush | 3 hr |
| Jun 18, 8:18 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan | 27 min |
| Jun 18, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 45 min |
| Jun 18, 8:49 PM EDT | Areal Flood Warning | IND | Decatur | 3 hr |
| Jun 18, 8:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 20 min |
| Jun 18, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Owen | 27 min |
| Jun 18, 9:10 PM EDT | Tornado Warning | IND | Brown | 20 min |
| Jun 18, 9:23 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 23 min |
| Jun 18, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 46 min |
| Jun 18, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson | 43 min |
| Jun 18, 9:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 20 min |
| Jun 18, 9:58 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Vigo | 47 min |
| Jun 18, 10:11 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 49 min |
| Jun 18, 10:23 PM EDT | Flash Flood Warning | IND | Brown, Clay, Monroe, Morgan, Owen | 5 hr |
| Jun 18, 10:42 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Monroe, Owen, Sullivan, Vigo | 63 min |
| Jun 18, 10:55 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 5 hr |
| Jun 18, 11:03 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 42 min |
| Jun 18, 11:25 PM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Monroe, Owen | 5 hr |
| Jun 19, 12:01 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 14 min |
| Jun 19, 12:33 AM EDT | Severe Thunderstorm Warning | IND | Owen | 27 min |
| Jun 19, 1:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 43 min |
| Jun 19, 2:01 AM EDT | Flash Flood Warning | IND | Clay, Vigo | 4 hr |
| Jun 19, 2:16 AM EDT | Areal Flood Advisory | IND | Hendricks, Johnson, Marion, Morgan | 3 hr |
| Jun 19, 2:57 AM EDT | Flash Flood Warning | IND | Decatur, Rush, Shelby | 3 hr |
| Jun 19, 3:19 AM EDT | Flash Flood Warning | IND | Clay, Owen | 9 hr |
| Jun 19, 3:45 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 19 min |
| Jun 19, 4:32 AM EDT | Flash Flood Warning | IND | Clay, Greene, Monroe, Owen | 7 hr |
| Jun 19, 4:49 AM EDT | Flash Flood Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Vermillion and 1 more | 4 hr |
| Jun 19, 5:15 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan | 4 hr |
| Jun 19, 5:50 AM EDT | Flash Flood Warning | IND | Brown, Johnson, Monroe, Morgan, Owen | 6 hr |
| Jun 19, 6:01 AM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 6 hr |
| Jun 19, 6:07 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Lawrence, Martin, Monroe, Owen | 38 min |
| Jun 19, 6:42 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 4 hr |
| Jun 19, 6:45 AM EDT | Special Weather Statement | IND | Brown, Daviess, Jackson, Jennings, Knox, Lawrence and 1 more | 45 min |
| Jun 19, 7:17 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 3 hr |
| Jun 19, 10:08 AM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Clay, Decatur, Greene, Jackson and 5 more | 4 hr |
| Jun 19, 10:29 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more | 6 hr |
| Jun 19, 10:41 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 2 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Clay, Greene | 25 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 42 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 26 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew | 41 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 42 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 3 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Knox, Sullivan | 48 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Knox, Sullivan | 41 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| Jun 19, 11:24 AM EDT | Special Weather Statement | IND | Daviess, Lawrence, Martin | 66 min |
| Jun 19, 12:42 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence | 24 hr |
| Jun 19, 4:36 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more | 20 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Johnson | 24 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Decatur | 18 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Bartholomew | 27 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Marion | 11 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Bartholomew | 11 hr |
Nearby
Areal Flood Warnings in Indiana, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.